# SDR REXA201904220467

- Difficulty date: April 2, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 28,323 hours, 25,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R35011063
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SUPPORT SILL AT CARGO DOOR THRESHOLD HAS CORROSION FS 574.0 TO FS 621.0.  REPAIRED LH FLOOR SUPPORT SILL @ FS574 TO FS621 IAW CRJ 200 SRM 51-42-06.  FOR OPS / RIG CHECK REFER TO 1016818 2000-0217. AAR SM 107
